# SDR DALA2021020800727

- Difficulty date: February 6, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 61,273 hours, 22,322 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Flap Skew
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3764 -MISC- DECLARED EMERGENCY ON APPROACH DUE TO TRAILING EDGE FLAP ASYMMETRY AT 15 UNITS WITH SPLIT INDICATION. PERFORMED GO AROUND AND SET FLAPS TO 10 DEGREES. CORRECTIVE ACTION: PERFORMED FSEU BITE CHECK. IDENTIFIED FAULT CODE 27-53254 (FLAP 5 SKEW). REPLACED SKEW SENSORS #4-#5. FOUND FLAP TORQUE LIMITERS #6-#8 TRIPPED. RESET SAME. DRAINED AND RE-SERVICED ALL 8 FLAP TRANSMISSIONS. OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
